# SDR USAA2011110400003

- Difficulty date: November 3, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 56,501 hours, 20,711 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pushrod
- Condition: Out Of Adjust
- Location: Emergency Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PHL  FLT 751  EN-ROUTE BRU TO PHL.  EICAS MESSAGE EMERGENCY DOOR DISPLAYED STEADY AND EMER DOOR OPEN LIGHT ILLUM STEADY WITH DOOR CLOSED.  LIGHT WENT OUT DURING DESCENT THROUGH FL180.  ADJUSTED ARMING ROD.  DOOR ARMS NORMALLY.
